# SDR ASAA2015101113462

- Difficulty date: October 11, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 11,383 hours, 3,625 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC FAILED MESSAGE. IAW QRH, SELECTED FMC BOTH ON LT.  RIGHT FMC FAILED TO RESTORE. ACFT GROUNDED.  ACCOMPLISHED SOFTWARE RESET IAW FIM 34-61, TASK 807.  RIGHT FMC OPS NORMAL.
